# SDR DALA1205043151

- Difficulty date: January 29, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 2,646 hours, 1,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3151.  FOUND FORWARD LEFT AND AFT LEFT EPSU BATTERY FAULTS.  FOUND BATTERY FAULTS IN BOTH UNITS.  REMOVED AND REPLACED FORWARD AND AFT BATTERIES PER AMM.  OPERATIONAL CHECK WAS GOOD (2012-00043) 906917 MIA.
